Pingyan Chen
Tien-Chung Hu
Andrei Volodin

A note on the rate of complete convergence for maximus of partial sums for moving average processes in Rademacher type Banach spaces

(Lobachevskii Journal of Mathematics, Vol.21, pp.45-55 )

We obtain the complete convergence rates for maximums of partial sums of Banach space valued random elements consisting of a moving average process. The corresponding almost sure convergence results for partial sums are derived, too.



DVI format (39Kb), ZIP-ed DVI format (15Kb),

ZIP-ed PostScript format (143Kb),    ZIP-ed PDF format (105Kb),

MathML Format